# SDR YENA2023071800813

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA FALSE REAR SPAR AT LEVEL RIB 7A RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG,TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA 57-0235-23 (COVER REV.1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PART 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUE A AND EC #A23-563-01. TOOL USED CALIPER P/N: 500-197-30, S/N: A21043178, DUE DATE: FEB-13-2024, CALIPER P/N: 500-196-30, S/N: A20231610, DUE DATE: SEP-12-2023,EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D, SN: 220272712, CAL DUE DATE: DEC-17-2023,ULTRASONIC EQUIPMENT PN:38DL PLUS SN: 120398603, DUE DATE: NOV-07-2023, P/N: OMNI-MX, S/N: OMNI-102103,CAL DUE: OCT-10-2023,CALIPER PN:500-196-30 SN: A20227350 DUE DATE:NOV-09-2023,ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 221859911;DUE DATE:NOV 07, 2023,CALIPER P/N: 700-113-10, S/N: 00118731, DUE DATE: OCT-17-2023,P/N: 500-464, S/N:B17030934,DUE DATE : DEC-19-2023,CALIPER P/N: 500-19730, S/N: A18135095, DUE DATE:MAR-17-2024,FLAPSPEED P/N:FPK-PRO-104, S/N: PRO-3384, DUE DATE: APR-24-2024. ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-331488 WO 2023-204/1.
